# SDR SWAA2024080914431

- Difficulty date: July 18, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 12,343 hours, 5,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zon E100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

225-002 AFT CARGO; AFT BLKD LOWER SUPPORT ANGLE BS 947.5 CORRODED IN AREAS RBL 1 TO RBL 10 WL 166<[01] REMOVED CORROSION AFT CARGO; AFT BLKD LOWER SUPPORT ANGLE BS 947.5. VERIFIED MATERIAL LOSS ORGINAL 0.080 REMOVED 0.010 REMAIN 0.070. MORE THAN 10% OUT OF LIMITS I.A.W SRM 53-00-53-1A-2 AND BOEING DWG 149A8118. NO ALLOWABLE LIMITS FOUND IN SRM. REMOVED AND REPLACED ANGLE IAW SRM 51-40-02-0G-0 AND DWG 149A8118;[02] VERIFIED ITEM 1  AUDIT C/W
